Johnson –stevens disease is a very rare syndrome with potentially fatal skin reactions in which loss of skin occurs and mucosal membranes accompanied by systemic symptoms is shown in some case. For these conditions, in 80% of cases, the reactions from medications are responsible.
This condition requires intensive care or burn care unit in hospitalization,
- If a person is taking unessential medications, then it needs to be stopped by tracking the cause from which medicine it triggers.
- Fluid replacement is required because of skin loss; the body may lose some extra fluids
- Dressing over the affected area and using petroleum jelly is one of the ways to cure this condition.
- Temperature control
- In some cases, oxygen or ventilators are required
Systemic corticosteroids are often used in a high dosage for the first two or three days. Granulocyte colony-stimulating factor (G-CSF) is also beneficial for a patient with neutropenia.
Other drugs that can be useful are as follows:
- Systemic corticosteroids
- TNF-alpha inhibitors
- Intravenous immunoglobulins
These drugs are given under the observations of doctors because of their side effects and their roles are controversial.
Skin pain,Fever,Body aches,Red rash or red blotches on your skin,Cough,Blisters and sores on the skin and on mucus membranes of the mouth, throat, eyes, genitals and anus,Peeling skin,Drooling (because closing the mouth is painful)
Very serious skin peeling conditions,Painful rash that spreads,Blisters
Stopping the problem medication,Replacing electrolytes,Applying skin dressings,Providing pain medications and antibiotics,IV immunoglobulin,Cyclosporine,IV steroids,Amniotic membrane grafts (for your eyes)